# SDR DALA2024092309340

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 74,967 hours, 9,784 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 ON TAKEOFF OXYGEN MASK PANEL OPENED AND MASKS FELL OUT AT LOCATION 111. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (0569231)
